Open Access
Translator Disclaimer
July 1998 Large deviations from a kinetic limit
Fraydoun Rezakhanlou
Ann. Probab. 26(3): 1259-1340 (July 1998). DOI: 10.1214/aop/1022855753

Abstract

We study a one-dimensional particle system in which particles travel deterministically in between stochastic collisions. As the total number of particles tends to infinity, the empirical density converges to a solution of a discrete Boltzmann equation. We establish the large deviation principle for the convergence with a rate function that is given by a variational formula. Some of the properties of the rate function are discussed and a nonvariational expression for the rate function is given.

Citation

Download Citation

Fraydoun Rezakhanlou. "Large deviations from a kinetic limit." Ann. Probab. 26 (3) 1259 - 1340, July 1998. https://doi.org/10.1214/aop/1022855753

Information

Published: July 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0935.60092
MathSciNet: MR1640346
Digital Object Identifier: 10.1214/aop/1022855753

Subjects:
Primary: 60K35
Secondary: 82C22

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
82 PAGES


SHARE
Vol.26 • No. 3 • July 1998
Back to Top